MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS C111; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS C111; CLINICAL CHEMISTRY ANALYZER
Model Number C111
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/22/2021
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter complained of discrepant results for 2 patient samples tested for gamma-glutamyltransferase ver.2 (ggt-2) on a cobas c 111 analyzer."patient 3" initial result was 0.75 ukat/l.The repeat results were 0.29 ukat/l and 0.23 ukat/l.On (b)(6) 2021 "patient 1" initial result was 1.08 ukat/l.The repeat results were 0.33 ukat/l and 0.28 ukat/l.No questionable results were reported outside of the laboratory.The ggt-2 reagent lot number was 57220401 with an expiration date of 31-may-2022.
 
Additional Manufacturer Narrative
The customer stated calibration and qc were acceptable.On 29-nov-2021 the field service engineer (fse) performed preventive maintenance.The investigation is ongoing.
 
Additional Manufacturer Narrative
During a review of the database provided, many "sample failed to aspirate" errors were observed.The customer used a centrifugation speed of 3800 rpm for 10 minutes.Based on the type of sample tube the customer uses the centrifugation speed should be 2200 g for 15 minutes at 20°c as well as 1800 g for 10 minutes at 20°c.The investigation determined the event was due to a pre-analytical sample handling issue at the customer site.

Brand Name
COBAS C111
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE INSTRUMENT CENTER AG TEGIMENTA
forrenstrasse
na
rotkreuz 6343
SZ   6343
Manufacturer Contact
michael leslie
9115 hague road
na
indianapolis, IN 46250
3175214343
MDR Report Key13044038
Report Number1823260-2021-03787
Device Sequence Number13890968
Product Code JJE
UDI-Device Identifier04015630924769
UDI-Public04015630924769
Combination Product (Y/N)N
Initial Reporter CountrySI
PMA/510(K) Number
K071211
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC111
Device Catalogue Number04777433001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/29/2021
Supplement Date Received by Manufacturer01/20/2022
Initial Report FDA Received Date12/20/2021
Supplement Report FDA Received Date02/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown